# SDR RRXA010645

- Difficulty date: January 25, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Part number: DOUGLAS
- Condition: Cracked
- Location: Sta Xrs 495-508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE CAN'T #55 LOWER STRINGER ON THE L/H UPPER WING INSIDE TANK OF 505B O/B BETWEEN STA XRS 495 & 508, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 01/31/01.
